American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45.15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Guillermo Miranda. Regularization of singular systems of integral equations with kernels of finite double-norm on $L\sb{\infty }$ . Proc. Amer. Math. Soc. 26 (1970) 423-427. MR 0264349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Dragiša Mitrović. The homogeneous Hilbert boundary problem in a Banach algebra. II . Proc. Amer. Math. Soc. 18 (1967) 680-682. MR 0227709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. C. MacCamy. Pairs of Carleman-type integral equations . Proc. Amer. Math. Soc. 16 (1965) 871-875. MR 0187037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. J. Newman. Uniqueness theorems for convolution-type equations . Proc. Amer. Math. Soc. 16 (1965) 629-634. MR 0178316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ta Li. A note on integral transforms . Proc. Amer. Math. Soc. 12 (1961) 556. MR 0130544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1